# SDR DALA2022033102189

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 HFEC INSPECTION OF THE RH LOWER UNDER-WING LONGERON FITTING AND THE CRACK WAS FOUND IN THE INSPECTION AREA. CORRECTIVE ACTION: RH LOWER UNDER-WING LONGERON FITTING REMOVED AND REPLACED AS PER WORK CARD NO.5711-01042-04. (2175189)
